Journal of the Mathematical Society of Japan

Zero sets of solutions of second order parabolic equations with two spatial variables

Kinji WATANABE

Full-text: Open access

Abstract

We consider local properties of zero sets dependent of time variable of analytic solutions of linear second order parabolic equations with two spatial variables. Our aim is to give several necessary conditions for the zero set at the present to be homeomorphic to those at the recent past and at the recent future.

Article information

Source
J. Math. Soc. Japan, Volume 57, Number 1 (2005), 127-136.

Dates
First available in Project Euclid: 13 October 2006

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1160745817

Digital Object Identifier
doi:10.2969/jmsj/1160745817

Mathematical Reviews number (MathSciNet)
MR2114724

Zentralblatt MATH identifier
1068.35009

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35K10: Second-order parabolic equations

Keywords
zeros of solution second order parabolic equations

Citation

WATANABE, Kinji. Zero sets of solutions of second order parabolic equations with two spatial variables. J. Math. Soc. Japan 57 (2005), no. 1, 127--136. doi:10.2969/jmsj/1160745817. https://projecteuclid.org/euclid.jmsj/1160745817


Export citation

References

  • S. B. Argenent, The zero set of a solution of a parabolic equation, J. Reine Angew. Math., 390 (1988), 79–96.
  • S. Łojasiewicz, Ensembles Semi-Analytiques, Lecture notes, I. H. E. S., 1965.
  • K. Watanabe, Zero sets of analytic solutions of the heat equation, Hyogo Univ. of Teacher Education Journal, Vol.,16, Ser.,3, (1996), 15–19.
  • K. Watanabe, Remarques sur l'ensemble de zero d'une solution d'une équation parabolique en dimension d'espace 1, J. Math. Soc. Japan, 49 (1997), 817–832.
  • K. Watanabe, Hermite polynominals with two independent variables, Hyogo Univ. of Teacher Education Journal, Vol.,21, Ser.,3, (2001), 1–9.